MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW COUV 3WAY 50ML SI CH18; SILICONE CATHETER

COLOPLAST A/S X-FLOW COUV 3WAY 50ML SI CH18; SILICONE CATHETER
Model Number AB61181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, catheter fell off after 3 days indwelling due to balloon bursts.Dr.Has replaced with new product immediately, no clinical consequences reported, also confirmed no residue or particle remains in patient's bladder.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.After receiving this complaint, we could not search for other complaint as the lot number is not available.Unfortunately we have not been given sufficient information to perform an investigation the balloon burst issue is known and monitored.Possible root cause is a weakness area in the silicone material of the balloon.No corrective action will be implemented as the specific trend for balloon burst of this product family is considered acceptable as per the threshold.

Brand Name
X-FLOW COUV 3WAY 50ML SI CH18
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8311082
Report Number9610711-2019-00004
Device Sequence Number16674300
Product Code EZL
UDI-Device Identifier03600040143629
UDI-Public03600040143629
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB61181002
Device Catalogue NumberAB6118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;